# SDR QXEA2023103000158

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N661QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000955
- Aircraft time: 236 hours, 189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 17083340407
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ARM/DISARM HANDLE IS DIFFICULT TO OPERATE. REMOVED FROM SERVICE. REPLACED DOOR AFT DOOR EVACUATION SLIDE FLOOR FITTING IAW E175 AMM 53-23-21-000/400-804-A. PERFORMED AFT PAC EMERGENGY EVACUATION SLIDE HANDLE FUNCTIONAL TEST IAW AMM 52-12-40-720-802-A. FUNCTIONAL TEST PASS. DURING TROUBLESHOOTING OF ARM/DISARM LEVER FOUND L2 DOOR AFT DOOR  EVACUATION SLIDE FLOOR FITTING WOULD NOT SPRING BACK TO UP POSITION. THIS WAS REASON FOR FLOOR FITTING REPLACEMENT STATED ABOVE RETURNED TO SERVICE.
